# SDR AALA202209279703

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,736 hours, 35,665 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO SMOKE MESSAGE ON ECAM FLASHED MOMENTARILY IN FLIGHT TWICE , EXTINGUISHED IN LESS THAN 1 SECOND, NO SECONDARY INDICATIONS. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF TEH FORWARD CARGO COMPARTMENT SMOKE DETECTOR PER AMM 26-16-00 WITH NO FAULTS NOTED.
